Differential and Integral Equations

A comparison theorem for Bellman equations of ergodic control

Yasuhiro Fujita and Katsushi Ohmori

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to establish a comparison theorem for the Bellman equation of an ergodic control in $ \mathbb R ^d$. This comparison theorem gives a new characterization of the optimal value by sub/super--solutions of the Bellman equation. This result is applicable to compute both of lower and upper bound of the optimal value. Furthermore, from this comparison theorem, we also give a simple proof of the uniqueness result for the Bellman equation.

Article information

Differential Integral Equations, Volume 16, Number 6 (2003), 641-651.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 93E20: Optimal stochastic control
Secondary: 49L20: Dynamic programming method


Fujita, Yasuhiro; Ohmori, Katsushi. A comparison theorem for Bellman equations of ergodic control. Differential Integral Equations 16 (2003), no. 6, 641--651. https://projecteuclid.org/euclid.die/1356060604

Export citation